RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 3, Pages 16–25 (Mi ivm134)  

This article is cited in 3 scientific papers (total in 3 papers)

Integral bases of classical Lie algebras

Yu. B. Ermolaev

Kazan State University

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:3, 13–22

Bibliographic databases:
UDC: 512.554
Received: 05.03.2002

Citation: Yu. B. Ermolaev, “Integral bases of classical Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 3, 16–25; Russian Math. (Iz. VUZ), 48:3 (2004), 13–22

Citation in format AMSBIB
\Bibitem{Erm04}
\by Yu.~B.~Ermolaev
\paper Integral bases of classical Lie algebras
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 3
\pages 16--25
\mathnet{http://mi.mathnet.ru/ivm134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070830}
\zmath{https://zbmath.org/?q=an:1104.17003}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 3
\pages 13--22


Linking options:
  • http://mi.mathnet.ru/eng/ivm134
  • http://mi.mathnet.ru/eng/ivm/y2004/i3/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grozman P., Leites D., “Structures of G(2) type and nonintegrable distributions in characteristic p”, Lett Math Phys, 74:3 (2005), 229–262  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Ermilov A.G., Bogatyreva E.V., Sviridova T.A., “The Composition and Parameters of Tungsten-Containing Nanocrystalline Structures Made of Metalorganics”, Russian Journal of Non-Ferrous Metals, 50:4 (2009), 368–372  crossref  isi  scopus
    3. Ermilov A.G., Instrunina Yu.A., Levchenko V.S., Lopatin V.Yu., “Organometallic Compound as a Plasticizer to Form Powders”, Russ. J. Non-Ferrous Metals, 54:3 (2013), 261–266  crossref  isi  elib  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:89
    Full text:34
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020